# SDR UIEA2025061300762

- Difficulty date: June 11, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N5179A
- Make and model: Boeing 737-83N
- Aircraft serial: 32614
- Aircraft time: 57,314 hours, 38,464 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER, LOWER SKIN STAB STA 129.50+26" FROM AFT SPAR, CRACK LENGTH 1.0".( ACCOMPLISHED PERMANENT REINFORCING REPAIR EXTERNAL DOUBLER ALUMINUM 2024-T3 0.080" AND FILLER REPAIR ALUMINUM 2024-T3 0.063" AT LH HORIZONTAL STABILIZER, LOWER SKIN STA 129.50+26" FROM AFT SPAR IAW SRM 55-10-01-2R-11 REPAIR 11 FIG 204 SHEET 2 REV 23. THIS REPAIR IS CATEGORY "B" AND INSPECTION REQUIREMENTS 56,000 FLIGHT CYCLES IAW SRM 55-10-01-2R-11 ITEM 5A TABLE 204 FIG 206. REPEAT DVI AND LFEC DUE EVERY 9000 FLIGHT CYCLES. NO FURTHER DEFECTS NOTED. )
